Alert archive / Missouri / River Flood Warnings in 2026
River Flood Warning 8, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 7, 2026, 10:50 AM CST for Jefferson County, Saint Louis County, Missouri. It took effect at Mar 8, 2026, 12:00 PM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 10:50 AM CST (16:50 UTC)
- In effect from
- Mar 8, 2026, 12:00 PM CDT
- Expired
- Mar 10, 2026, 4:00 PM CDT
- In force
- 52 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Fenton (FNNM7).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019210, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
731
WGUS43 KLSX 071650
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1050 AM CST Sat Mar 7 2026
...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...
Meramec River at Fenton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC099-189-090500-
/O.NEW.KLSX.FL.W.0008.260308T1700Z-260310T2100Z/
/FNNM7.1.ER.260308T1700Z.260309T0000Z.260309T1500Z.NO/
1050 AM CST Sat Mar 7 2026
...FLOOD WARNING IN EFFECT FROM SUNDAY AFTERNOON TO TUESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River at Fenton.
* WHEN...From Sunday afternoon to Tuesday afternoon.
* IMPACTS...At 22.9 feet, At this height, the entire boat ramp path
at Minnie Ha Ha Park will be submerged.
* ADDITIONAL DETAILS...
- At 10:15 AM CST Saturday the stage was 18.1 feet.
- Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 23.4 feet tomorrow evening. It
will then fall below flood stage late Monday morning.
- Flood stage is 23.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Meramec River
Fenton 23.0 18.1 22.5 23.1 22.1 19.7 14.4
&&
LAT...LON 3853 9045 3853 9041 3851 9040 3847 9040
3847 9044 3848 9044 3849 9042 3851 9045
$$
Fuchs2 follow-up statements
257
WGUS83 KLSX 080130
FLSLSX
Flood Statement
National Weather Service St Louis MO
730 PM CST Sat Mar 7 2026
...The Flood Warning is extended for the following rivers in
Missouri...
Meramec River at Pacific.
Meramec River at Valley Park.
Meramec River near Eureka.
Big River at Byrnesville.
Meramec River near Steelville.
...The Flood Warning continues for the following rivers in
Missouri...
Meramec River near Sullivan.
Meramec River at Fenton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive cars
through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC071-099-091330-
/O.EXT.KLSX.FL.W.0007.000000T0000Z-260312T0234Z/
/PCFM7.1.ER.260307T2222Z.260308T1200Z.260310T2034Z.NO/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River at Pacific.
* WHEN...Until Wednesday evening.
* IMPACTS...At 16.2 feet, Opeechee Beach Road begins flooding.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Saturday the stage was 15.3 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CST Saturday was 15.3 feet.
- Forecast...The river will rise to 16.2 feet early tomorrow
afternoon. It will then fall early Monday afternoon. It will rise
to 15.7 feet Tuesday morning. It will then fall below flood stage
Tuesday afternoon.
- Flood stage is 15.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Pacific 15.0 15.3 15.3 15.7 11.5 5.8 3.9
&&
LAT...LON 3839 9082 3839 9091 3849 9081 3850 9066
3844 9064 3843 9077
$$
MOC099-189-091330-
/O.EXT.KLSX.FL.W.0006.000000T0000Z-260312T0941Z/
/VLLM7.2.ER.260307T2137Z.260308T1800Z.260311T0341Z.NO/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Meramec River at Valley Park.
* WHEN...Until late Wednesday night.
* IMPACTS...At 21.0 feet, Water enters the SW corner of Larkin
Williams and Yarnell Road intersection through a stormwater grate.
In Valley Park...Marshall Road begins to flood between Tree Court
Industrial Road and Timberbrook Drive.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Saturday the stage was 18.8 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CST Saturday was 18.8 feet.
- Forecast...The river will rise to 21.0 feet tomorrow evening. It
will then fall early Tuesday morning. It will rise to 19.6 feet
Tuesday morning. It will then fall below flood stage late Tuesday
evening.
- Flood stage is 18.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Valley Park 18.0 18.8 20.1 19.6 16.0 10.1 7.9
&&
LAT...LON 3850 9056 3855 9056 3857 9047 3856 9043
3853 9042 3853 9051
$$
MOC099-189-091330-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-260312T0840Z/
/ERKM7.1.ER.260307T1051Z.260308T1800Z.260311T0240Z.NO/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Eureka.
* WHEN...Until late Wednesday night.
* IMPACTS...At 24.5 feet, The athletic fields at Eureka Senior High
School begin flooding near this height.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Saturday the stage was 23.1 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CST Saturday was 23.1 feet.
- Forecast...The river will rise to 24.3 feet early tomorrow
afternoon. It will then fall Monday evening. It will rise to 22.2
feet Tuesday morning. It will then fall below flood stage late
Tuesday evening.
- Flood stage is 19.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Eureka 19.0 23.1 22.4 22.2 16.1 9.6 7.7
&&
LAT...LON 3844 9064 3850 9066 3855 9064 3855 9056
3850 9056
$$
MOC099-091330-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-260311T1421Z/
/BYRM7.2.ER.260306T0803Z.260307T1445Z.260310T1421Z.UU/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Big River at Byrnesville.
* WHEN...Until Wednesday morning.
* IMPACTS...At 20.5 feet, Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the
pavement.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Saturday the stage was 20.3 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Saturday was 22.2 feet.
- Forecast...The river is expected to rise to a crest of 20.2 feet
early Monday afternoon. It will then fall below flood stage late
Tuesday morning.
- Flood stage is 16.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Big River
Byrnesville 16.0 20.3 19.7 17.1 8.5 6.8 6.2
&&
LAT...LON 3833 9061 3833 9067 3839 9067 3843 9062
3847 9064 3848 9059 3846 9056 3841 9057
3840 9061 3837 9062
$$
MOC055-221-091330-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-260311T0720Z/
/SLLM7.1.ER.260305T1625Z.260306T0859Z.260310T0120Z.UU/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...Until late Tuesday night.
* IMPACTS...At 17.0 feet, At this height the entire Arapaho
campground will be under water.
* ADDITIONAL DETAILS...
- At 6:29 PM CST Saturday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 6:29 PM CST Saturday was 16.3 feet.
- Forecast...The river is expected to rise to a crest of 16.9 feet
tomorrow morning. It will then fall below flood stage Monday
evening.
- Flood stage is 11.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Sullivan 11.0 12.4 13.6 9.5 7.6 6.7 6.1
&&
LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
3832 9097 3839 9091 3839 9082 3825 9092
3823 9105 3808 9111
$$
MOC055-091330-
/O.EXT.KLSX.FL.W.0010.260308T0549Z-260310T0600Z/
/SEEM7.1.ER.260308T0549Z.260308T1200Z.260309T0000Z.NO/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE MONDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River near Steelville.
* WHEN...From this evening to late Monday night.
* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky Clover
campgrounds begin to flood.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Saturday the stage was 9.3 feet.
- Forecast...The river is expected to rise above flood stage late
this evening to a crest of 13.9 feet tomorrow morning. It will
then fall below flood stage tomorrow evening.
- Flood stage is 12.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Steelville 12.0 9.3 9.2 5.6 4.4 3.8 3.5
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
MOC099-189-091330-
/O.EXT.KLSX.FL.W.0008.260309T0600Z-260310T1200Z/
/FNNM7.1.ER.260309T0600Z.260309T0600Z.260309T0600Z.NO/
730 PM CST Sat Mar 7 2026
...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River at Fenton.
* WHEN...From late Sunday night to Tuesday morning.
* IMPACTS...At 22.9 feet, At this height, the entire boat ramp path
at Minnie Ha Ha Park will be submerged.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Saturday the stage was 20.2 feet.
- Forecast...The river will rise to flood stage early Monday
morning. It will then fall to 21.8 feet Tuesday morning. It will
rise to 21.9 feet early Tuesday afternoon. It will then fall
again and remain below flood stage.
- Flood stage is 23.0 feet.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Fenton 23.0 20.2 22.8 21.8 20.3 14.2 12.8
&&
LAT...LON 3853 9045 3853 9041 3851 9040 3847 9040
3847 9044 3848 9044 3849 9042 3851 9045
$$
Elmore107
WGUS83 KLSX 081506
FLSLSX
Flood Statement
National Weather Service St Louis MO
1006 AM CDT Sun Mar 8 2026
...The Flood Warning is cancelled for the following river in
Missouri...
Meramec River near Arnold.
Meramec River at Fenton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
MOC099-189-081615-
/O.CAN.KLSX.FL.W.0011.260308T2125Z-260308T1506Z/
/ARNM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 AM CDT Sun Mar 8 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Meramec River near Arnold.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Sunday the stage was 21.2 feet.
- Forecast...The river is expected to rise to a crest of 22.3 feet
tomorrow evening.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Arnold 24.0 21.2 22.2 22.3 21.4 18.0 17.2
&&
LAT...LON 3847 9044 3847 9032 3840 9033 3837 9036
3841 9036 3842 9037 3843 9036 3845 9036
3845 9041
$$
MOC099-189-081615-
/O.CAN.KLSX.FL.W.0008.260309T0600Z-260308T1506Z/
/FNNM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 AM CDT Sun Mar 8 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Meramec River at Fenton.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Sunday the stage was 21.5 feet.
- Forecast...The river is expected to rise to a crest of 22.0 feet
this evening.
&&
All Times CDT Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Fenton 23.0 21.5 21.8 21.1 18.3 13.1 11.0
&&
LAT...LON 3853 9045 3853 9041 3851 9040 3847 9040
3847 9044 3848 9044 3849 9042 3851 9045
$$
DeliaWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 7, 6:03 AM CST, 4 hours 47 minutes earlier. Its key messages:
- Showers and thunderstorms will end from northwest to southeast this morning across the area.
- There is another chance of showers and thunderstorms Tuesday into Wednesday.
Area forecast discussion, Mar 7, 6:03 AM CST, 4 hours 47 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 603 AM CST Sat Mar 7 2026 .KEY MESSAGES... - Showers and thunderstorms will end from northwest to southeast this morning across the area. - There is another chance of showers and thunderstorms Tuesday into Wednesday. && .SHORT TERM... (Through Late Sunday Afternoon) Issued at 450 AM CST Sat Mar 7 2026 Numerous showers and thunderstorms continue to move east ahead of a cold front that now extends from southeast Iowa into southeast Kansas in the right entrance region of jet streak. The cold front is not expected to move through the CWA until early this afternoon, so this area of showers and thunderstorms will be slow to move from northwest to southeast across the area this morning, and will linger across southeast Missouri and south central Illinois this afternoon. Subsequently, clouds will not clear out of the area until late this afternoon and this evening causing highs today to be 10 to 25 degrees cooler than yesterday. Dry weather is expected tonight and on Sunday across the area as the upper flow transitions to quasi- zonal flow. Lows tonight will drop back into the 30s as a surface ridge moves across the area and highs tomorrow will climb back into the 60s with southwesterly flow and full sunshine. Britt && .LONG TERM... (Sunday Night through Friday) Issued at 450 AM CST Sat Mar 7 2026 The dry weather will continue into Monday before the next system moves through the central CONUS the middle of next week. The LREF is showing a deeper trough today which goes along with each of the determistic models showing a more phased solution. There is consistency with the NBM as it keeps Tuesday through Wednesday having the highest PoPs (70-90%) and the LREF has the same percentage of its members producing rain at St. Louis from late Tuesday into Wednesday morning. There continues to be signal for strong to possible severe thunderstorms on Tuesday as the LREF is showing sufficient shear and instability developing. We will also need to watch the potential for some locally heavy rainfall given the orientation of the attendant front with the upper flow. Temperatures on Monday and Tuesday look to warm back up into the 70s to near 80 before cooling back down in the 50s and 60s late next week behind the mid week front. Britt && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 547 AM CST Sat Mar 7 2026 Showers and thunderstorms will move out the St. Louis area terminals by 14Z. A cold front will move southeast through the area causing winds to turn out of the west northwest at COU/JEF by 13Z, UIN at 14Z, and the St. Louis metro sites by 18Z. There will be ceilings between 1500-2500 feet ahead of the cold front, but ceilings will drop below 1000 feet behind the front before improving back above 2000 feet later this morning and this afternoon with VFR conditions expected this evening. Britt && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 7, 3:53 AM CST, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 353 AM CST Sat Mar 7 2026 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 353 AM CST Sat Mar 7 2026 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorm today.| .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Britt
In the hours before
Local storm report, Mar 7, 10:45 AM CST, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1045 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM Rain 1 S Farmington 37.76N 90.43W
03/07/2026 M1.32 Inch St. Francois MO AWOS
&&
MRDLocal storm report, Mar 7, 10:46 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1046 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 2 SSW Hannibal 39.68N 91.40W
03/07/2026 M1.18 Inch Ralls MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 10:47 AM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1047 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Rain Vandalia 39.31N 91.49W
03/07/2026 M1.04 Inch Audrain MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 10:48 AM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1048 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain Montgomery City 38.98N 91.50W
03/07/2026 M1.02 Inch Montgomery MO CO-OP Observer
&&
MRDLocal storm report, Mar 7, 10:49 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
1049 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 1 SW Jerseyville 39.10N 90.34W
03/07/2026 M1.10 Inch Jersey IL CO-OP Observer
&&
MRDLocal storm report, Mar 7, 10:50 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1050 AM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain Saint Peters 38.78N 90.61W
03/07/2026 M1.00 Inch St. Charles MO CO-OP Observer
&&
MRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:27 PM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 6, 6:27 PM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 6, 10:25 PM CST | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 31 min |
| Mar 7, 2:31 AM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway | 19 min |
| Mar 7, 3:06 AM CST | Areal Flood Advisory | LSX | Crawford, Iron, Reynolds, Washington | 62 min |
| Mar 7, 4:08 AM CST | Flash Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 5 hr |
| Mar 7, 4:50 AM CST | Severe Thunderstorm Warning | LSX | Iron, Madison | 40 min |
| Mar 7, 5:05 AM CST | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 7 hr |
| Mar 7, 8:59 AM CST | Areal Flood Advisory | LSX | Crawford, Iron, Reynolds, Washington | 3 hr |
| Mar 7, 10:38 AM CST | River Flood Warning | LSX | Franklin, Jefferson | 30 hr |
| Mar 7, 11:43 AM CST | River Flood Warning | LSX | Reynolds | 27 hr |
| Mar 7, 11:45 AM CST | River Flood Warning | LSX | Crawford | 33 hr |
Nearby
River Flood Warnings in Missouri, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.